# SDR SWAA096713

- Difficulty date: October 17, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 36,840 hours, 21,233 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX636759
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, 45 MINUTES INTO FLIGHT NR 2 EDP "LOW PRESSURE" LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURES.  ALL HYD PRESSURES AND QUANTITIES NORMAL.  FOUND PUMP LEAKING.  REMOVED AND REPLACED HYD ENGINE DRIVEN PUMP PER MM.
